The Lie augmentation terminals of groups
Annales mathematicae et informaticae, Tome 28 (2001), pp. 93-97
Cet article a éte moissonné depuis la source Annales Mathematica et Informaticae website
@article{AMI_2001_28_a11,
author = {Bertalan Kir\'aly},
title = {The {Lie} augmentation terminals of groups},
journal = {Annales mathematicae et informaticae},
pages = {93--97},
year = {2001},
volume = {28},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AMI_2001_28_a11/}
}
Bertalan Király. The Lie augmentation terminals of groups. Annales mathematicae et informaticae, Tome 28 (2001), pp. 93-97. http://geodesic.mathdoc.fr/item/AMI_2001_28_a11/